MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 2-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 2-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS
Model Number IPN914738
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported "the guide wire bent and could not be pulled out".No patient harm was reported.
 
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12333538
Report Number3006425876-2021-00756
Device Sequence Number2826118
Product Code DQY
UDI-Device Identifier10801902157703
UDI-Public10801902157703
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/22/2025
Device Model NumberIPN914738
Device Catalogue NumberCS-12702-E
Device Lot Number71F20K1762
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1